MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 490067
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.
 
Event or Problem Description
As reported by the user facility: while the patient was receiving saline kvo, leakage occurred from the hub of the heplock set, between the iv set and the extension set.The clinician noticed air bubbles going back into the iv set.The nurse stated that the crack in the hub allowed air to get into the iv set.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number.One used 6" extension set, which is part of the primary set, with packaging identifying lot# 61590981 was returned for evaluation.No primary set was returned.The extension set was tested for leakage per specification with passing results.The extension set was attached to a random primary set and primed with normal saline.No air in line/bubbles were observed in any part of the tubing.In addition the iso luer/taper test was performed on all applicable parts with passing results.Therefore, the reported defect was not confirmed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7339722
Report Number9614279-2018-00061
Device Sequence Number11112430
Product Code FPA
UDI-Device Identifier04046964186042
UDI-Public04046964186042
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number490067
Device Lot Number0061590981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1